# SDR LR7A0085

- Difficulty date: June 3, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER SB 382-53-59, FOUND RT FS 737 TIE FITTING, RT FS 697 TIE FITTING AND RT FS 737E TIE FITTING CORRODED.  REPLACED FITTINGS PER SRM SMP 583-51-60 & 51-70.
